# SDR ASAA2015121914332

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,051 hours, 10,507 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000, HAD NR 1 ENGINE FAULT 73-21371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  REPLACED UPPER 11 FUEL NOZZLES IAW T/C POWER PL-73CMPT-07267-2 RAN ENGINE AND FOUND NO CURRENT STATUS FAULTS UPON COMPLETION.
